MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/134/060
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that portex endotracheal tubes did not have markings on the vocal cords with sizes 5, 5.5, and 5.6.The product problem was observed upon opening of the package.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Four pictures of a portex endotracheal intubation tube polar were received according to the drawing specification t02299 issue 6, therefore the complaint was not confirmed.Ten samples of a portex endotracheal intubation tube polar from part number 100/134/060 were received in unused conditions inside their original package.The returned samples were visually inspected at 12" to 16" and normal conditions of illumination.No missing marks were found, the samples met with drawing specification t02299 issue 6; the complaint was not confirmed.The was no fault found with the returned samples.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key11308995
Report Number3012307300-2021-01124
Device Sequence Number793108
Product Code BTR
UDI-Device Identifier15019315021015
UDI-Public15019315021015
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/13/2025
Device Model Number100/134/060
Device Catalogue Number100/134/060
Device Lot Number3946329
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1